# SDR AALA202411048448

- Difficulty date: November 4, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 30,320 hours, 14,556 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING TEST OF EMERGENCY LIGHTING IAW JOB CARD 26L00005005, MAINTENANCE FOUND SEAT MOUNTED EMERGENCY LIGHT AT ROW 1AC AND 2AC INOP. FOUND CONNECTOR 7260VC1 WITH BROKEN WIRE. REPAIRED CONNECTOR IAW ESPM 20-48-24.
